Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Facial WastingFacial Wasting
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


worried about lipo
May 3, 2008

I've been on Viramune for five years now. But recently I started losing weight and my face is becoming thin. Could this be the side effect of the drugs I am taking. Do I need to change.

Mombasa, Kenya

Response from Dr. Pierone

Viramune has not been linked to facial thinning, but medications like d4T and AZT have. I suspect you may be on one of these medications along with the Viramune. Switching d4T or AZT to an alternative medication may be an option. Feel free to repost with more details.

Thanks for posting and good luck!



Previous
minor facial wasting after 7+ years
Next
The hump

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement